# SDR DALA2019102406130

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 53,493 hours, 37,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT TAIL INOP. REMOVED AND REPLACED OVER HEAD BATTERY PACK FOR REAR AFT TAIL. OPS CHECK GOOD. IAW B717-AMM 33-55. (LP6356548)
